# SDR XN0A1281

- Difficulty date: December 7, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 36,588 hours, 18,437 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 135K - SEVERE VIBRATION FELT AND SUSPECT BLOWN TIRE, NORMAL LANDING ACCOMPLISHED.  ON POST-FLIGHT INSPECTION FOUND NR 8 TIRE BLOWN.  REMOVED AND REPLACED NR 8 AND NR 7 WHEEL AND TIRE ASSY IAW A300 AMM CHAPTER 12-37-32.  PERFORMED INSPECTION OF THE AIRCRAFT IAW A300 AMM CHAPTER 05-51-15, NO DEFECTS NOTED.  PERFORMED A FUNCTIONAL TEST OF THE ANTISKID SYSTEM IAW A300 AMM CHAPTER 32-42-00, CHECK GOOD.
